Extensions of commutative rings

Papiya Bhattacharjee, Kevin M. Drees, Warren Wm McGovern

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


In studying the minimal prime spectra of commutative rings with identity we have been able to identify several interesting types of extensions of rings. In particular, we determine what kind of ring extensions will result in a homeomorphisms of the hull-kernel and inverse topologies on the minimal prime spectra. We relate these types of extensions to other known types of extensions.

Original languageEnglish (US)
Pages (from-to)1802-1814
Number of pages13
JournalTopology and its Applications
Issue number14
StatePublished - Sep 1 2011

All Science Journal Classification (ASJC) codes

  • Geometry and Topology


Dive into the research topics of 'Extensions of commutative rings'. Together they form a unique fingerprint.

Cite this